# SDR YYFA20141211002

- Difficulty date: December 11, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug MD 83
- Aircraft serial: 49398
- Aircraft time: 62,169 hours, 35,167 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH CAME ON DURING THE CLIMB.  PERFORMED QRH PROCEDURE RETURNED TO LAND.
